| Model Number |
6190045 |
| Medical Device Problem Codes |
Break (1069); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of part# 6190045, lot# 0788636w visual and optical inspection confirmed one of the extenders ends of the cervical plates has broken.The damage appears to be from excessive force placed on the implant during use.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a healthcare provider (hcp) via manufacturer representative regarding spinal product that is used in a nterior c5-c7 discectomies and fusion spinal therapy for cervical spondylosis, stenosis, and myelopathy.Levels implanted was c5-7.It was reported the surgeon bent it some with his hands were not supposed to be bent but that they do have some flex and then put it in the wound.Upon doing the final tightening of all 6 self-drilling fixed angle screws the plate distracted and broke.There were no broken fragments left inside the patient and no further complications were reported.